Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/19496
Title: Impulsive control and synchronization of the Lorenz systems family
Authors: Wu, X
Lu, JA
Tse, CK 
Wang, J
Liu, J
Issue Date: 2007
Publisher: Pergamon Press
Source: Chaos, solitons and fractals, 2007, v. 31, no. 3, p. 631-638 How to cite?
Journal: Chaos, solitons and fractals 
Abstract: In this paper, impulsive control and synchronization for the newly presented Lorenz systems family are systematically investigated. Some new and more comprehensive criteria for global exponential stability and asymptotical stability of impulsively controlled Lorenz systems family are established with varying impulsive intervals. In particular, several simple and easily verified criteria are derived with equivalent impulsive intervals. An illustrative example is also provided to show the effectiveness and feasibility of the impulsive control method.
URI: http://hdl.handle.net/10397/19496
ISSN: 0960-0779
EISSN: 1873-2887
DOI: 10.1016/j.chaos.2005.10.017
Appears in Collections:Journal/Magazine Article

Access
View full-text via PolyU eLinks SFX Query
Show full item record

SCOPUSTM   
Citations

30
Last Week
0
Last month
0
Citations as of Sep 15, 2017

WEB OF SCIENCETM
Citations

25
Last Week
0
Last month
0
Citations as of Sep 22, 2017

Page view(s)

35
Last Week
0
Last month
Checked on Sep 18, 2017

Google ScholarTM

Check

Altmetric



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.